Header menu link for other important links
X

Solitary solutions for time-fractional nonlinear dispersive PDEs in the sense of conformable fractional derivative

Ahmad El-Ajou, Moa'ath N. Oqielat, Zeyad Al-Zhour, Sunil Kumar,
Published in
Volume: 29
   
Issue: 9
Abstract

In this paper, the time-fractional nonlinear dispersive (TFND) partial differential equations (PDEs) in the sense of conformable fractional derivative (CFD) are proposed and analyzed. Three types of TFND partial differential equations are considered in the sense of CFD, which are the TFND Boussinesq, TFND Klein-Gordon, and TFND B(2, 1, 1) PDEs. Solitary pattern solutions for this class of TFND partial differential equations based on the residual fractional power series method is constructed and discussed. Numerical and graphical results are also provided and conferred quantitatively to clarify the required solutions. The results suggest that the algorithm presented here offers solutions to problems in a rapidly convergent series leading to ideal solutions. Furthermore, the results obtained are like those in previous studies that used other types of fractional derivatives. In addition, the calculations used were much easier and shorter compared with other types of fractional derivatives.

About the journal
Open AccessYes